# SDR ASAA2019080330294

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 46,782 hours, 13,933 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT ILLUMINATED DURING FLIGHT, RAN QRH WITH OVERHEAT LIGHT REILLUMINATED AFTER CHECKLIST COMPLETE. GROUNDED - YES. COULD NOT DUPLICATE MALFUNCTION. RAN WINDOW HEAT APPROX 15 MINUTES. NO DEFECTS NOTED. WHCU BITE CK NORMAL SEVERAL TIMES. WINDOW POWER LOGGED PREVIOUS FLIGHT. OP CK NORMAL. REF B737-800 FIM 30-14 TASK 814.
